# SDR CALA2025101009903

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 93,271 hours, 14,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L EXTERIOR EMERGENCY LIGHT INOP RELAMPED DOOR 4L EXTERIOR EMERGENCY LIGHT. OPS CHECK GOOD. REF AMM 33-51-06 PARTS USED:  99-3351-3-0014,QTY :1
